MAUDE Adverse Event Report: ARTHREX, INC. HYBRID FIBERTAK W/ NEEDLES, KNEE 1-PACK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. HYBRID FIBERTAK W/ NEEDLES, KNEE 1-PACK; NON-DEGRADABLE FIXATN FASTENER
Model Number HYBRID FIBERTAK W/ NEEDLES, KNEE 1-PACK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the knee arthroscopy, the anchor pulled out.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection noted that the anchor was damaged, the blue fibertape was cut off, and the white suture, #2-0 was not returned with the suture assembly.The inserter was not returned.Functional testing was not performed due to the damage to the device.The method used to prepare the bone and the bone quality encountered during the procedure were not provided.The most likely cause of the reported failure is user error due to incorrect surgical technique during the knotless mechanism conversion process, excessive force applied during suture passage, and the device contact with another instrument during use, causing damage to the suture.

Brand Name
HYBRID FIBERTAK W/ NEEDLES, KNEE 1-PACK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23768876
Report Number1220246-2025-05550
Device Sequence Number10594459
Product Code MBI
UDI-Device Identifier00888867428072
UDI-Public(01)00888867428072(11)250731(17)300630(10)15475855
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYBRID FIBERTAK W/ NEEDLES, KNEE 1-PACK
Device Catalogue NumberAR-3770SP-1
Device Lot Number15475855
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown